Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nardil and loss of appetite and diarrhea

Posted by Mairwen on April 17, 2003, at 12:12:52

In reply to Re: Success with Marplan? tansy, posted by ZeeZee on April 13, 2003, at 16:31:28

Hello
I took Nardil for 4 weeks and suffered loss of appretite, diarhea and lost 10 lbs. I was stopped by the police for driving while impaired. Has anybody else had any similar experiences. My doctor has vaguely suggested a hypoglycemic attack. He says the usual side effect is constipation not diarrhea but the diarrhea stopped when I stopped the Nardil and I are ravenously for several days after, so there does seem to be a correlation. Any help would be appreciated.
Mairwen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mairwen thread:75408
URL: http://www.dr-bob.org/babble/20030417/msgs/220070.html